MathSciNet Relay Station
MathSciNet bibliographic data
MR1160291 (94b:05204) 05D99 (43A46)
Blei, Ron C.; Schmerl, James H. Combinatorial dimension of fractional Cartesian products. Proc. Amer. Math. Soc. 120 (1994), no. 1, 73–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement